MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION STERLING SL; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

BOSTON SCIENTIFIC CORPORATION STERLING SL; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Model Number H74939148301290
Medical Device Problem Codes Material Rupture (1546); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/22/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the balloon ruptured.A sterling sl balloon was selected for an angioplasty procedure.The balloon was inflated but it ruptured and completely severed into two pieces.The procedure was completed using a different device of the same model.There were no patient complications as a result of this event.
 
Additional Manufacturer Narrative
H11: device evaluation by manufacturer: a sterling balloon was returned to the arden hills complaint investigation site (cis) for analysis.The balloon was returned incomplete.Part of the balloon was missing, and it was unable to fully be visually inspected for material rupture.
 
Event or Problem Description

Brand Name
STERLING SL
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key22867781
Report Number2124215-2025-58592
Device Sequence Number18437864
Product Code DQY
UDI-Device Identifier08714729782483
UDI-Public(01)08714729782483(17)250629(10)31814891
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K093720
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/29/2025
Device Model NumberH74939148301290
Device Catalogue NumberH74939148301290
Device Lot Number0031814891
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/24/2025
Supplement Date Received by Manufacturer10/07/2025
Initial Report FDA Received Date08/21/2025
Supplement Report FDA Received Date11/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/30/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown